# SDR DALA2016020600914

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL IN BS 1307 BETWEEN LONGERON 27RT-LONGERON 27LT AT AFT  CARGO COMPARTMENT.  REPAIR WAS REPLACED IAW SRM 53-03D, FIG 2A.
